Differential and Integral Equations
- Differential Integral Equations
- Volume 28, Number 7/8 (2015), 801-822.
Local asymptotic nondegeneracy for multi-bubble solutions to the biharmonic Liouville-Gel'fand problem in dimension four
We consider the biharmonic Liouville-Gel'fand problem under the Navier boundary condition in four space dimension. Under the nondegeneracy assumption of blow up points of multiple blowing-up solutions, we prove several estimates for the linearized equations and obtain some convergence result. The result can be seen as a weaker version of the asymptotic nondegeneracy of multi-bubble solutions, which was recently established by Grossi-Ohtsuka-Suzuki in two-dimensional Laplacian case.
Differential Integral Equations, Volume 28, Number 7/8 (2015), 801-822.
First available in Project Euclid: 11 May 2015
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ohtsuka, Hiroshi; Takahashi, Futoshi. Local asymptotic nondegeneracy for multi-bubble solutions to the biharmonic Liouville-Gel'fand problem in dimension four. Differential Integral Equations 28 (2015), no. 7/8, 801--822. https://projecteuclid.org/euclid.die/1431347864